Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Took pill after unprotected sex. Spotting became heavier along with cramps, lower back pain, dizziness and blurred vision

Hi! I'm 16 years old and about a week ago I had unprotected sex that lasted a maximum of 5 seconds and he did not ejaculate. Prior to this he has urinated so any pre cum would be unlikely to contain sperm, although I was still a little paranoid so just to be safe 2 days later I took the day after pill (I've taken it before) although this time I had to have 2 pills. Prior to taking the pills I had a very small amount of spotting and after taking it it got a little heavier. I've also experienced a fair bit of lower back pain and cramps. For a short time I had a painful left leg but that eventually went away. I'm just curious as to whether these are normal side effects or my period? Especially today the spotting looks similar to a period. As a side note yesterday i did get very dizzy and my vision blurry although I'm quite confident that's not related and that it's related to a chronic stomach/abdomen issue I've had over the last 6 months.
Wed, 4 Dec 2013
Report Abuse
Internal Medicine Specialist 's  Response
Hi,
Thanks for using Healthcaremagic,

I have gone through all the details provided by you, You had unprotected sex and he did not ejaculated inside and you also took emergency contraceptive pill.

In your case chances of pregnancy are not there but this is not 100%. You had spotting and bleeding this could be due to withdrawal bleeding because these are hormone pills.They can also cause cramp and back pain.

Once your bleeding is stopped you should wait for your period if it is delayed take urine pregnancy test and if negative wait for period it may be irregular due to hormones.

If your period comes and then in future practice safe sex as it not only protects from unwanted pregnancy also prevents sexually transmitted diseases.

Hope this information helps.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sexually transmitted disease


Took pill after unprotected sex. Spotting became heavier along with cramps, lower back pain, dizziness and blurred vision

Hi, Thanks for using Healthcaremagic, I have gone through all the details provided by you, You had unprotected sex and he did not ejaculated inside and you also took emergency contraceptive pill. In your case chances of pregnancy are not there but this is not 100%. You had spotting and bleeding this could be due to withdrawal bleeding because these are hormone pills.They can also cause cramp and back pain. Once your bleeding is stopped you should wait for your period if it is delayed take urine pregnancy test and if negative wait for period it may be irregular due to hormones. If your period comes and then in future practice safe sex as it not only protects from unwanted pregnancy also prevents sexually transmitted diseases. Hope this information helps. Take care. Good Luck. Dr.Akhilesh Dubey M.D